# SDR SWAA2024052086403

- Difficulty date: May 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 11,828 hours, 5,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVER WING EMERGENCY EXIT INDICATOR LIGHT INOP<[01] R/R M1671 BATTERY PACK PER AMM 33-51-06. OPS CHECKED GOOD
